MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15 CM) APPX .92 ML, BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS, LUER LOC; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15 CM) APPX .92 ML, BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS, LUER LOC; STOPCOCK, I.V. SET
Catalog Number MC33419
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.D4: only di provided as lot number is unknown.Additional reporter information: (b)(6).
 
Event or Problem Description
The event involved a 6" (15 cm) appx.88 ml, bifuse ext set w/2 microclave¿ clear, 2 clamps, luer lock where it was reported leaking microclave through plastic of base.Patient was not properly sedated as a result.Medication leaking into bed instead of infusing properly into the patient.Medication involved was fentanyl and propofol.Patient has critical airway and was attempting to reach to endotracheal (et) tube.Leaking occurred through base of microclave and patient not receiving appropriate sedation.Patient agitated with critical airway and unable to settle until intravenous (iv) site changed.There was patient involvement and no adverse event.
 
Additional Manufacturer Narrative
Received one used list# mc33419, 6" (15 cm) appx.88 ml, bifuse ext set w/2 microclave¿ clear, 2 clamps, luer lock; lot# unknown.No visual damages or anomalies were observed.The reported complaint of a leak could not be confirmed.The returned sample was leak-tested and met product specifications.A dhr review could not be conducted because no lot number was identified.Corrected information can be found in h6 health effect impact code.

Brand Name
6" (15 CM) APPX .92 ML, BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS, LUER LOC
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20810608
Report Number9617594-2024-01706
Device Sequence Number21317523
Product Code FMG
UDI-Device Identifier00887709038622
UDI-Public00887709038622
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33419
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date11/29/2024
Supplement Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FENTANLY, UNK MFR; PROPOFOL, UNK MFR
Patient SexUnknown